Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 6

All articles in this issue are freely accessible.

Semi-terminal continua in Kelley spaces
Janusz R. Prajs.
Trans. Amer. Math. Soc. 363 (2011), 2803-2820
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On adapted coordinate systems
Isroil A. Ikromov and Detlef Müller.
Trans. Amer. Math. Soc. 363 (2011), 2821-2848
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the weak Kähler-Ricci flow
X. X. Chen, G. Tian and Z. Zhang.
Trans. Amer. Math. Soc. 363 (2011), 2849-2863
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Lifting group actions and nonnegative curvature
Karsten Grove and Wolfgang Ziller.
Trans. Amer. Math. Soc. 363 (2011), 2865-2890
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Group actions on geodesic Ptolemy spaces
Thomas Foertsch and Viktor Schroeder.
Trans. Amer. Math. Soc. 363 (2011), 2891-2906
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Einstein and conformally flat critical metrics of the volume functional
Pengzi Miao and Luen-Fai Tam.
Trans. Amer. Math. Soc. 363 (2011), 2907-2937
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On certain vanishing identities for Gromov-Witten invariants
Xiaobo Liu.
Trans. Amer. Math. Soc. 363 (2011), 2939-2953
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Minimizing the discrete logarithmic energy on the sphere: The role of random polynomials
Diego Armentano, Carlos Beltrán and Michael Shub.
Trans. Amer. Math. Soc. 363 (2011), 2955-2965
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Singular reduction of Dirac structures
M. Jotz, T. S. Ratiu and J. Śniatycki.
Trans. Amer. Math. Soc. 363 (2011), 2967-3013
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Toeplitz operators with BMO symbols on the Segal-Bargmann space
L. A. Coburn, J. Isralowitz and Bo Li.
Trans. Amer. Math. Soc. 363 (2011), 3015-3030
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Berezin transform and $m$th-order Bergman metric
Bo Li.
Trans. Amer. Math. Soc. 363 (2011), 3031-3056
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Infinitesimal Einstein deformations of nearly Kähler metrics
Andrei Moroianu and Uwe Semmelmann.
Trans. Amer. Math. Soc. 363 (2011), 3057-3069
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the complexity of the uniform homeomorphism relation between separable Banach spaces
Su Gao, Steve Jackson and Bünyamin Sarı.
Trans. Amer. Math. Soc. 363 (2011), 3071-3099
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Reconstruction algebras of type $A$
Michael Wemyss.
Trans. Amer. Math. Soc. 363 (2011), 3101-3132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Solution of the truncated moment problem with variety $y = x^{3}$
Lawrence A. Fialkow.
Trans. Amer. Math. Soc. 363 (2011), 3133-3165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Frobenius actions on the de Rham cohomology of Drinfeld modules
Ernst-Ulrich Gekeler.
Trans. Amer. Math. Soc. 363 (2011), 3167-3183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Undistorted solvable linear groups
Herbert Abels and Roger Alperin.
Trans. Amer. Math. Soc. 363 (2011), 3185-3210
Abstract, references and article information
Full-text PDF Free Access
Uniqueness of finite total curvatures and the structure of radial solutions for nonlinear elliptic equations
Jann-Long Chern, Zhi-You Chen and Yong-Li Tang.
Trans. Amer. Math. Soc. 363 (2011), 3211-3231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Counting dihedral and quaternionic extensions
Étienne Fouvry, Florian Luca, Francesco Pappalardi and Igor E. Shparlinski.
Trans. Amer. Math. Soc. 363 (2011), 3233-3253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Averages over hyperplanes, sum-product theory in vector spaces over finite fields and the Erdős-Falconer distance conjecture
Derrick Hart, Alex Iosevich, Doowon Koh and Misha Rudnev.
Trans. Amer. Math. Soc. 363 (2011), 3255-3275
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Short presentations for alternating and symmetric groups
J. N. Bray, M. D. E. Conder, C. R. Leedham-Green and E. A. O’Brien.
Trans. Amer. Math. Soc. 363 (2011), 3277-3285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Holomorphic shadows in the eyes of model theory
Liat Kessler.
Trans. Amer. Math. Soc. 363 (2011), 3287-3307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Weak Ehrenfeucht-Fraïssé games
Tapani Hyttinen and Vadim Kulikov.
Trans. Amer. Math. Soc. 363 (2011), 3309-3334
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Patching subfields of division algebras
David Harbater, Julia Hartmann and Daniel Krashen.
Trans. Amer. Math. Soc. 363 (2011), 3335-3349
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Conflations of probability distributions
Theodore P. Hill.
Trans. Amer. Math. Soc. 363 (2011), 3351-3372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions